# SDR ASAA9780091

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49825
- Engine: Pwa JT8D217C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Left
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: E, A

## Discrepancy

LAX - AIR TURN BACK OF FLT 505, CREW REPORTED BIRD STRIKE DURING TAKEOFF, SHUTDOWN NR 1 ENGINE.  REPLACED NR 1 ENGINE. (M)
